Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 143, NWS Mobile, AL

July 25, 2012Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 25, 2012, 3:20 PM CDT for Baldwin County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2012, 3:20 PM CDT (20:20 UTC)
Expired
Jul 25, 2012, 4:00 PM CDT
In force
40 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 54 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2546 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS54 KMOB 252020
SVRMOB
ALC003-252100-
/O.NEW.KMOB.SV.W.0143.120725T2020Z-120725T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CDT WED JUL 25 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 400 PM CDT

* AT 318 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 4 MILES NORTHEAST OF FOLEY...OR 4
  MILES NORTHWEST OF ELBERTA...AND MOVING WEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMMERDALE...         SILVERHILL...         ROBERTSDALE...
  MAGNOLIA SPRINGS...   FOLEY...              ELBERTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3036 8784 3039 8790 3060 8784 3054 8751
      3035 8756
TIME...MOT...LOC 2021Z 100DEG 10KT 3045 8765

$$
2 follow-up statements
921 
WWUS54 KMOB 252040
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT WED JUL 25 2012

ALC003-252100-
/O.CON.KMOB.SV.W.0143.000000T0000Z-120725T2100Z/
BALDWIN AL-
340 PM CDT WED JUL 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN BALDWIN COUNTY...

AT 337 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 5 MILES NORTH OF FOLEY...OR 3 MILES
EAST OF SUMMERDALE...MOVING WEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  SUMMERDALE...         SILVERHILL...         ROBERTSDALE...
  MAGNOLIA SPRINGS...   FOLEY...              ELBERTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS ARE LIKELY WELL AHEAD OF THE THUNDERSTORMS AS AN 
OUTFLOW BOUNDARY MOVES TOWARD THE EASTERN SHORE OF BALDWIN COUNTY. 

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3036 8784 3039 8790 3060 8784 3054 8751
      3035 8756
TIME...MOT...LOC 2039Z 111DEG 8KT 3048 8766

$$
442 
WWUS54 KMOB 252100
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT WED JUL 25 2012

ALC003-252110-
/O.EXP.KMOB.SV.W.0143.000000T0000Z-120725T2100Z/
BALDWIN AL-
400 PM CDT WED JUL 25 2012

...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
SOUTHERN BALDWIN COUNTY...

AT 355 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN
BALDWIN COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...AN OUTFLOW BOUNDARY CONTINUES TO PUSH TOWARD THE EASTERN 
SHORE WITH STRONG THUNDERSTORMS CONTINUING OVER CENTRAL BALDWIN 
COUNTY. WIND GUSTS OF 35 TO 45 MPH ARE THE MAIN THREATS. 

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3036 8784 3039 8790 3060 8784 3054 8751
      3035 8756
TIME...MOT...LOC 2040Z 111DEG 8KT 3048 8766

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 12:28 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 25, 12:28 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1228 PM CDT WED JUL 25 2012

.AVIATION (18Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. THE ATMOSPHERE IS VERY
UNSTABLE ACROSS THE GULF COAST THIS AFTERNOON AND SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP AND PERSIST THROUGH EARLY
EVENING. MVFR/IFR CONDITIONS WILL OCCUR INSIDE TSTM ACTIVITY. HARD
TO PINPOINT TIMING OF POTENTIAL CONVECTION AT AND INVOF THE
TERMINALS. HOWEVER...RADAR SHOWS ECHOES BEGINNING TO DEVELOP INVOF
PNS...SUGGESTING THE BEST CHANCE FOR TSTMS WILL LIKELY OCCUR THERE
FROM 18Z-21Z. STRONG VARIABLE WIND GUSTS POSSIBLE WITH THE STRONGER
STORMS. STORMS WILL DIMINISH TONIGHT WITH A LIGHT W-SW WIND
PREVAILING ACROSS THE REGION. 34/JFB

&&

.MESOSCALE UPDATE...THE ATMOSPHERE HAS QUICKLY BECOME UNSTABLE
ACROSS THE REGION THIS MORNING WITH MLCAPES ALREADY NEAR 2500 J/KG
AS OF 10 AM. AS TEMPS CONTINUE TO RISE AND DEWPOINTS MIX OUT LITTLE
DUE TO PWATS OVER 2 INCHES...MLCAPES SHOULD REACH OR POTENTIALLY
EXCEED 3000 J/KG. IN ADDITION...MID LEVEL LAPSE RATES ARE SLIGHTLY
STEEPER COMPARED TO YESTERDAY WITH THE 12Z LIX SOUNDING SHOWING 6.6
C/KM LAPSE RATES IN THE 700-500 MB LAYER. THE SFC-FREEZING LEVEL
LAPSE RATES ARE ALSO HIGHER...WHICH COMBINED WITH THE MOISTURE AND
INSTABILITY HAS RAISED OUR LOCAL WET MICROBURST RISK INTO THE HIGH
CATEGORY. HI RES GUIDANCE SUGGESTS CONVECTIVE INITIATION BEGINNING
BY MIDDAY/EARLY AFTERNOON ACROSS THE COASTAL COUNTIES AS THE
SEABREEZE DEVELOPS AND ENHANCES LOW LEVEL CONVERGENCE. THE POTENTIAL
FOR CONVECTION WILL THEN INCREASE FURTHER INLAND AS OUTFLOW
BOUNDARIES PROPAGATE OUT FROM THE INITIAL CONVECTIVE ACTIVITY. WE
HAVE UPDATED THE HAZARDOUS WEATHER OUTLOOK TO INDICATE THE RISK FOR
A FEW SEVERE STORMS PRODUCING LOCALIZED DAMAGING WIND GUSTS. THE
REST OF THE FORECAST LOOKS IN GOOD SHAPE AS WE ARE WELL ON OUR WAY
TO REACHING FORECAST HIGHS IN THE MID TO UPPER 90S AWAY FROM THE
COAST. HEAT INDICES WILL CLIMB TO 105 OVER MUCH OF THE AREA TODAY.
34/JFB

&&

.PREVIOUS DISCUSSION (ISSUED 420 AM CDT WED JUL 25 2012)...

.SHORT TERM (TODAY AND TONIGHT)...AN 850-500 MB RIDGE CENTERED OVER
EASTERN MISSISSIPPI CONTINUES TO GRADUALLY WEAKEN WHILE SHIFTING
EASTWARD ACROSS THE FORECAST AREA THROUGH TONIGHT.  A WEAK SURFACE
TROF WILL AGAIN BE PRESENT OVER THE FORECAST AREA...WITH MODEST LOW
LEVEL CONVERGENCE AIDED BY THE AFTERNOON SEA BREEZE...MORE SO OVER
THE SOUTHEASTERN PORTION OF THE AREA WHERE THE LOW LEVEL FLOW WILL
BE SOMEWHAT STRONGER.  AN 850 MB THETA-E RIDGE WILL BE PRESENT OVER
THE FORECAST AREA TODAY...ORIENTED EAST-WEST ACROSS THE AREA AND
WITH SLIGHTLY HIGHER VALUES OVER THE EASTERN PORTION...WHICH THEN
GRADUALLY SHIFTS EAST OF THE AREA TONIGHT AS SOMEWHAT DRIER LOW TO
MID LEVEL AIR IS DRAWN INTO THE AREA AS THE LOW/MID LEVEL RIDGE AXIS
SHIFTS ACROSS THE AREA.  THE MOVEMENT OF THE RIDGE AXIS WILL ALSO
LEAD TO A CHANGE IN THE MOVEMENT OF STORMS FROM INITIALLY SLOWLY
SOUTHWARD THROUGH THIS AFTERNOON TO MORE NORTHWESTWARD THIS EVENING
FOR LINGERING CONVECTION.  0-1 KM MLCAPES WILL AGAIN INCREASE TO
AROUND 2500 J/KG THIS AFTERNOON ALONG THE THETA-E RIDGE AND WITH
WEAK SHEAR WILL AGAIN SEE POTENTIALLY SOME STRONG STORMS WITH
FREQUENT TO PROLIFIC LIGHTNING AND GUSTY WINDS.  DEEP LAYER MOISTURE
REMAINS ELEVATED NEAR 2 INCHES TODAY...ABOUT 125 PERCENT OF
NORMAL...FOR MUCH OF THE AREA SUPPORTING THE POTENTIAL FOR HEAVY
RAINFALL WITH THE STRONGER STORMS THAT DEVELOP.  WILL HAVE CHANCE
POPS ACROSS MOST OF THE AREA EXCEPT FOR SLIGHT CHANCE POPS OVER THE
NORTHERN THIRD WHERE INSTABILITY WILL BE LOWER NORTH OF THE THETA-E
RIDGE.  QPF AMOUNTS ARE EXPECTED TO BE HIGHEST OVER THE SOUTHEASTERN
PORTION OF THE AREA WHERE BEST LOW LEVEL CONVERGENCE AND SLIGHTLY
HIGHER 850 MB THETA-E VALUES WILL BE PRESENT.  AFTERNOON HEAT
INDICES WILL INCREASE TO 100 TO 106 THIS AFTERNOON WITH THE HIGHER
VALUES LOCATED MAINLY AWAY FROM THE IMMEDIATE COAST. /29

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

.LONG TERM (THURSDAY THROUGH WEDNESDAY)...MID AND UPPER LEVEL
RIDGING WILL CONTINUE ACROSS THE REGION THROUGH LATE THIS WEEK AS A
TROUGH BEGINS TO DIG ACROSS THE MIDWESTERN STATES. MEANWHILE...DEEP
LAYER MOISTURE AND INSTABILITY WILL REMAIN HIGH ENOUGH TO PRODUCE
OUR TYPICAL ISOLATED TO SCATTERED MAINLY AFTERNOON AND EARLY EVENING
SHOWERS AND THUNDERSTORMS. HIGHS WILL REMAIN IN THE LOW/MID 90S WITH
A FEW UPPER 90S POSSIBLE WELL INLAND. LOWS WILL REMAIN VERY MUGGY IN
THE MID/UPPER 70S. DEWPOINTS IN THE LOW TO MID 70S WILL PRODUCE HEAT
INDEX VALUES OF 105 TO 107. CHANCES FOR RAIN WILL INCREASE SLIGHTLY
THIS WEEKEND AS THE UPPER RIDGE WEAKENS. THIS WILL ALLOW A SHORTWAVE
TO DIG ACROSS THE MID ATLANTIC AND SEND A WEAK FRONT SOUTHWARD
TOWARD THE GULF COAST. THE GFS HAS BACKED OFF ON THE SOUTHWARD PUSH
OF THE FRONT AND NOW AGREES WITH THE EURO IN STALLING IT ACROSS
SOUTHERN PORTIONS OF THE GULF COAST. THIS WILL HELP ENHANCE THE
SCATTERED AFTERNOON THUNDERSTORM CHANCES. THE FRONT WASHES OUT EARLY
NEXT WEEK AS THE UPPER RIDGE BUILDS EASTWARD...RESULTING IN LOWER
POPS AND HIGHER TEMPS THROUGH THE MIDDLE OF NEXT WEEK. /13

.MARINE...WINDS OVER THE MARINE AREA WILL CONTINUE TO BE DRIVEN
MAINLY BY A PERSISTENT SURFACE RIDGE ACROSS THE NORTHERN GULF.
LIGHT WEST TO NORTHWEST WINDS IN THE OVERNIGHT HOURS WILL SWITCH TO
A SOUTHWESTERLY DIRECTION EACH AFTERNOON WITH THE SEA BREEZE WITH
LITTLE CHANGE IN SEAS. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 25, 9:28 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
928 AM CDT WED JUL 25 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
928 AM CDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP BY THIS AFTERNOON
ACROSS MOST OF THE AREA WITH ISOLATED STORMS LINGERING INTO THE
EVENING HOURS. THE GREATEST COVERAGE OF STORMS IS LIKELY BE SOUTH OF
THE HIGHWAY 84 CORRIDOR. SOME STORMS MAY BECOME STRONG WITH GUSTY
STRAIGHT WINDS AND LOCALLY HEAVY DOWNPOURS. FREQUENT TO PROLIFIC
LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. THE WET MICROBURST
RISK HAS BEEN UPGRADED TO HIGH FOR TODAY. THIS MEANS THAT A FEW
STORMS COULD BECOME SEVERE...PRODUCING LOCALIZED DAMAGING WIND
GUSTS.

THUNDERSTORMS WILL BE MOVING IN A GENERAL SOUTHWEST DIRECTION AT 5
TO 10 MPH THROUGH THIS AFTERNOON. GIVEN THE SLOW MOVEMENT...ANY
STORM THAT DEVELOPS OVER AN URBAN OR LOW LYING AREA MAY RESULT IN
MINOR FLOODING.

AFTERNOON HEAT INDICES WILL BE AROUND 100 NEAR THE IMMEDIATE COAST
WITH VALUES UP TO AROUND 105 FURTHER INLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS. SEVERE THUNDERSTORM
DEVELOPMENT IS NOT ANTICIPATED BUT SOME STORMS MAY BECOME STRONG WITH
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS.

AFTERNOON HEAT INDICES WILL BE NEAR 100 OVER THE COASTAL COUNTIES AND
UP TO AROUND 105 FURTHER INLAND THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTERS ARE ENCOURAGED TO MONITOR AND RELAY AND
SEVERE WEATHER REPORTS.

GMZ630-650-655-670-675-261200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
928 AM CDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE NORTHWEST
FLORIDA PANHANDLE AND SOUTHWESTERN ALABAMA THIS AFTERNOON AND MOVE
SOUTHWEST INTO THE MARINE AREA AT 5 TO 10 KNOTS. ANY LINGERING
STORMS THIS EVENING AND OVERNIGHT WILL SWITCH TO MAINLY A NORTHERLY
DIRECTION. SOME STORMS MAY BECOME STRONG WITH GUSTY STRAIGHT LINE
WINDS AND LOCALLY HEAVY DOWNPOURS. FREQUENT TO PROLIFIC LIGHTNING
WILL ACCOMPANY THE STRONGER STORMS. A FEW ISOLATED WATERSPOUTS WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. GUSTY
STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS
WILL LIKELY OCCUR WITH THE STRONGER THUNDERSTORMS. THE STRONGEST
THUNDERSTORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS AND WILL
LIKELY MOVE SOUTHWARD TOWARDS THE COAST AND OFFSHORE.

In the hours before

Special weather statement, Jul 25, 1:14 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
114 PM CDT WED JUL 25 2012

FLZ002-251845-
COASTAL ESCAMBIA FL-
114 PM CDT WED JUL 25 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA COUNTY IN
NORTHWEST FLORIDA...THROUGH 145 PM CDT...

AT 109 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PENSACOLA...OR
9 MILES WEST OF ORIOLE BEACH...AND MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST PENSACOLA...     PENSACOLA...          GOULDING...
  BRENT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&
Special weather statement, Jul 25, 2:13 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT WED JUL 25 2012

ALZ064-FLZ002-252000-
COASTAL ESCAMBIA FL-LOWER BALDWIN AL-
213 PM CDT WED JUL 25 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BALDWIN
COUNTY IN SOUTHWEST ALABAMA...SOUTHERN ESCAMBIA COUNTY IN NORTHWEST
FLORIDA...THROUGH 300 PM CDT...

AT 209 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES NORTHEAST OF ORANGE BEACH TO 6 MILES
SOUTHWEST OF WARRINGTON...AND MOVING SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PERDIDO BEACH...      LILLIAN...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 40 TO 50
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.

&&
Special weather statement, Jul 25, 2:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
228 PM CDT WED JUL 25 2012

ALZ064-252000-
LOWER BALDWIN AL-
228 PM CDT WED JUL 25 2012

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN BALDWIN COUNTY
IN SOUTHWEST ALABAMA...THROUGH 300 PM CDT...

AT 223 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORANGE
BEACH...OR 4 MILES SOUTHWEST OF PERDIDO BEACH. THIS STORM WAS NEARLY
STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  ORANGE BEACH...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Jul 25, 3:00 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CDT WED JUL 25 2012

ALZ064-252045-
LOWER BALDWIN AL-
300 PM CDT WED JUL 25 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 345 PM CDT...

AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF FOLEY...OR 3 MILES SOUTHWEST OF ELBERTA...AND MOVING WEST AT 10
MPH.

* LOCATIONS IMPACTED INCLUDE...
  FOLEY...              ELBERTA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 2:15 PM CDTSpecial Marine WarningMOB90 min
Jul 25, 2:48 PM CDTAreal Flood AdvisoryMOBBaldwin57 min
Jul 25, 3:53 PM CDTAreal Flood AdvisoryMOBBaldwin52 min
Jul 25, 5:26 PM CDTSevere Thunderstorm WarningMOBEscambia38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.